# SDR P5CA9800272

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, DELAMINATION AND CRACK ON LEFT HORIZONTAL STABLIZER INBOARD TRAILING EDGE FIXED PANEL.  DAMAGED AREA TRIMMED PER BAC SRM 51-10-01 AND FIBERGLASS REPAIR MADE PER SRM 51-40-06.
